| Model Number |
SN60AT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Vitreous Hemorrhage (2143); Halo (2227)
| Date of Event |
01/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision and halos.The iol was exchanged for another lens model after 17 years, 11 months following the initial implant procedure.The reason for explant was lens dislocation.Patient underwent medical interventions like vitreous hemorrhage, intrascleral haptic fixated, biom,yamane, limbal relaxing incisions and pars plana vitrectomy.There was patient harm vitreous hemorrhage.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Additional Manufacturer Narrative
Information was provided that the hcp reported that the iol (implanted (b)(6) 2005) did not cause or contribute to the event.It was reported that in the surgeon's opinion, the cause of the event was due to the patient's dislocated bag complex.Based on the information provided, the event does not appear to be related to the product.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.No further information has been provided, at this time.File will be reopened when new information or the product is received the manufacturer internal reference number is: (b)(4).